# SDR C1HA200184001

- Difficulty date: January 6, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2211 · Autopilot Computer
- Part: Accessory Unit
- Part number: 6524917194
- Part serial: M00439
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AND CLIMB THE AUTOPILOT CRUISE TRIM WOULD NOT OPERATE (NOSE UP) NORMAL OPERATION (NOSE DOWN).  REMOVED AND REPLACED A/P ACCESSORY UNIT, CHECKS GOOD.
